# SDR ZZDA2010555

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN GRILL PANEL, STA 237 TO 256, RBL 57, CORROSION.  ACCOMPLISHED GRILL PANEL SPLICE REPAIR PER B717 SRM 51-70-11 FIG 201.
